# SDR I5PA2023110715702

- Difficulty date: October 12, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 65,417 hours, 34,079 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 202248013
- Part serial: 104396
- Condition: Faulty
- Location: Outflow Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: MGE411. ESI - CABIN AUTO PRESS. INOP. R/R CABIN PRESSURE OUTFLOW VALVE ACTUATOR.
